Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007, Article ID 45179, 10 pages
http://dx.doi.org/10.1155/2007/45179
Research Article

On a Cubic Equation and a Jensen-Quadratic Equation

1Department of Applied Mathematics, Kyung Hee University, Yongin 449-701, South Korea
2National Institute for Mathematical Sciences, 385-16 Doryong-Dong, Yuseong-Gu, Daejeon 305-340, South Korea

Received 29 September 2007; Accepted 20 November 2007

Academic Editor: Elena Litsyn

Copyright © 2007 Jae-Hyeong Bae and Won-Gil Park. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific, River Edge, NJ, USA, 2002. View at Zentralblatt MATH · View at MathSciNet
  2. D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, vol. 34 of Progress in Nonlinear Differential Equations and Their Applications, Birkhäuser, Boston, Mass, USA, 1998. View at Zentralblatt MATH · View at MathSciNet
  3. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, Fla, USA, 2001. View at Zentralblatt MATH · View at MathSciNet
  4. Th. M. Rassias, Functional Equations and Inequalities, vol. 518 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000. View at Zentralblatt MATH · View at MathSciNet
  5. J. Aczél and J. Dhombres, Functional Equations in Several Variables, vol. 31 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1989. View at Zentralblatt MATH · View at MathSciNet
  6. K.-W. Jun and H.-M. Kim, “The generalized Hyers-Ulam-Rassias stability of a cubic functional equation,” Journal of Mathematical Analysis and Applications, vol. 274, no. 2, pp. 867–878, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet